Skip navigation
Please use this identifier to cite or link to this item: https://repositorio.unb.br/handle/10482/6823
Files in This Item:
File Description SizeFormat 
ARTIGO_Fenofibrate-inducedRhabdomyolysis.pdf90,73 kBAdobe PDFView/Open
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSousa, Alessandra Alves de-
dc.contributor.authorKronit, Hans Stauber-
dc.contributor.authorNeves, Francisco de Assis Rocha-
dc.contributor.authorAmato, Angélica Amorim-
dc.date.accessioned2011-02-09T20:21:54Z-
dc.date.available2011-02-09T20:21:54Z-
dc.date.issued2009-
dc.identifier.citationSOUSA, Alesandra Alves de et al. Fenofibrate-induced rhabdomyolysis in a patient with chronic kidney disease: an unusual presenting feature of hypothyroidism. Arquivos brasileiros de endocrinologia & metabologia, São Paulo, v.53, n.3, p.383-386, 2009. Disponível em: <http://www.scielo.br/pdf/abem/v53n3/v53n3a15.pdf>. Acesso em: 6 jan. 2011. doi: 10.1590/S0004-27302009000300015.en
dc.identifier.urihttp://repositorio.unb.br/handle/10482/6823-
dc.description.abstractABSTRACT: Clinical and most often moderate skeletal muscle involvement is a frequent problem in adults with hypothyroidism, and includes a number of different manifestations. Severe involvement with rhabdomyolysis, however, is very rare, and only a few cases have been reported to date, most of them with an additional factor of muscle injury. We described a patient with stage 3 chronic kidney disease who presented with rhabdomyolysis while taking fenofibrate, and was found to have hypothyroidism. We also highlighted the importance of excluding the diagnosis of thyroid dysfunction before treatment with lipid-lowering agents. _______________________________________________________________________________ RESUMOen
dc.description.abstractManifestações musculoesqueléticas variadas e de moderada intensidade são comuns em adultos com hipotireoidismo. No entanto, o envolvimento muscular grave, caracterizado por rabdomiólise, é incomum. Até o momento, poucos casos foram descritos na literatura, e a maior parte deles em associação com um fator adicional de dano muscular. Descrevemos um paciente com doença renal crônica (estádio 3) que se apresentou com rabdomiólise durante o tratamento com fenofibrato e cuja investigação adicional evidenciou hipotireoidismo primário. Enfatizamos, ainda, a importância da exclusão de disfunção tireoidiana antes de iniciar terapia com agentes hipolipemiantes.en
dc.language.isoInglêsen
dc.rightsAcesso Abertoen
dc.titleFenofibrate-induced rhabdomyolysis in a patient with chronic kidney disease : an unusual presenting feature of hypothyroidismen
dc.title.alternativeRabdomiólise induzida por fenofibrato em paciente com doença renal crônica : uma apresentação clínica incomum do hipotireoidismoen
dc.typeArtigoen
dc.subject.keywordRabdomióliseen
dc.subject.keywordHipotireoidismoen
dc.subject.keywordDoença renal crônicaen
dc.subject.keywordFibratoen
dc.identifier.doihttps://dx.doi.org/10.1590/S0004-27302009000300015en
Appears in Collections:FAR - Artigos publicados em periódicos

Show simple item record Recommend this item " class="statisticsLink btn btn-primary" href="/handle/10482/6823/statistics">



This item is licensed under a Creative Commons License Creative Commons